The truncated Milstein method for stochastic differential equations with commutative noise

Qian Guo, Wei Liu, Xuerong Mao, Rong-xian Yue

Research output: Contribution to journalArticle

12 Citations (Scopus)
32 Downloads (Pure)

Abstract

Inspired by the truncated Euler-Maruyama method developed in Mao (J. Comput. Appl. Math. 2015), we propose the truncated Milstein method in this paper. The strong convergence rate is proved to be close to 1 for a class of highly non-linear stochastic differential equations with commutative noise. Numerical examples are given to illustrate the theoretical results.
Original languageEnglish
Pages (from-to)298-310
Number of pages13
JournalJournal of Computational and Applied Mathematics
Volume338
Early online date2 Mar 2018
DOIs
Publication statusPublished - 15 Aug 2018

Keywords

  • strong convergence rate
  • non-linear stochastic differential equations
  • truncated Milstein method
  • non-global Lipschitz condition

Fingerprint Dive into the research topics of 'The truncated Milstein method for stochastic differential equations with commutative noise'. Together they form a unique fingerprint.

Cite this